The association of an acute reversible encephalopathy with transient occipital lobe abnormalities on imaging studies is well known. This condition has been called reversible posterior leukoencephalopathy syndrome. The clinical presentation usually includes seizures, headache, altered mental status, and blindness, often associated with hypertension and immunosuppressants. The authors discuss a two-year-old male with Down syndrome who presented 2 months after allogeneic bone marrow transplantation with severe oculogyric crisis, without other complaints. The patient was being treated for hypertension and was receiving cyclosporine for prophylaxis of graft-vs-host disease. A computed tomography scan of the head revealed marked bilateral lucencies mainly involving the white matter of the occipital lobes, with a few foci of punctate hemorrhage. The condition improved when cyclosporine was discontinued, but an area of leukomalacia was identified on follow-up magnetic resonance imaging. To the authors' knowledge, oculogyric crisis as a presentation of reversible posterior leukoencephalopathy has not been previously described. Recognizing this association is important, because patients receiving cyclosporine are often receiving other medications that can potentially cause dystonic eye movements, possibly leading to a delay in diagnosis and treatment, which can result in an irreversible neurologic deficit.